Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 243, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 2:54 PM CST for Caldwell Parish, Winn Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2016, 2:54 PM CST (20:54 UTC)
- Expired
- Nov 29, 2016, 3:30 PM CST
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 116 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:48 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2984 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085
WUUS54 KSHV 292054
SVRSHV
LAC021-127-292130-
/O.NEW.KSHV.SV.W.0243.161129T2054Z-161129T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
254 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
EAST CENTRAL WINN PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 330 PM CST
* AT 254 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF OLLA...OR 15 MILES EAST OF WINNFIELD...MOVING NORTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLUMBIA...CLARKS...GRAYSON...RIVERTON AND KELLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...
A BATHROOM...CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3190 9240 3197 9248 3224 9215 3204 9197
TIME...MOT...LOC 2054Z 224DEG 31KT 3197 9238
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
202 follow-up statements
532
WWUS54 KSHV 292104
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CST TUE NOV 29 2016
LAC021-127-292130-
/O.CON.KSHV.SV.W.0243.000000T0000Z-161129T2130Z/
CALDWELL LA-WINN LA-
304 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR WESTERN CALDWELL AND EAST CENTRAL WINN PARISHES...
AT 303 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
CLARKS...OR 13 MILES WEST OF COLUMBIA...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...CLARKS...GRAYSON AND RIVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR
ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3197 9234 3202 9240 3216 9224 3224 9216
3204 9197
TIME...MOT...LOC 2103Z 241DEG 46KT 3203 9229
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
20147
WWUS54 KSHV 292115
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
315 PM CST TUE NOV 29 2016
LAC127-292125-
/O.CAN.KSHV.SV.W.0243.000000T0000Z-161129T2130Z/
WINN LA-
315 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WINN PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3204 9228 3209 9230 3216 9224 3224 9216
3208 9201
TIME...MOT...LOC 2115Z 238DEG 28KT 3212 9219
$$
LAC021-292130-
/O.CON.KSHV.SV.W.0243.000000T0000Z-161129T2130Z/
CALDWELL LA-
315 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR NORTHWESTERN CALDWELL PARISH...
AT 315 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBIA...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA AND RIVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR
ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3204 9228 3209 9230 3216 9224 3224 9216
3208 9201
TIME...MOT...LOC 2115Z 238DEG 28KT 3212 9219
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
20What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 12:52 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Nov 29, 12:52 PM CST, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1252 PM CST Tue Nov 29 2016 .UPDATE... Isolated showers have developed across portions of northeast TX and southwest AR, though within drier air. Do not expect much /if at all/ in the way of precipitation, but have adjusted the forecast to reflect this trend, with the showers tapering off in the next few hours. Focus for severe thunderstorm potential remains across portions of Deep East TX northeast towards southwest AR and locales eastward later this afternoon. && .PREV DISCUSSION... /issued 1203 PM CST Tue Nov 29 2016/ AVIATION... Scattered convection mainly south of I-20, has increased as a warm front to the south advances nwd into the area. These storms continuing since early this am near the KLFK terminal, are skirting just south of KSHV terminal, and gradually advancing towards the KMLU terminal. A cold front will also move across ne TX this aftn and likely a squall line to develop around 30/00z affecting mainly KMLU and KELD terminals this eve but possibly briefly affect KSHV and KLFK near 30/00z. Stgr cells this aftn may contain hail and gusty winds over 40 kts, with possible straight line winds with storms invok cold front this eve. Overall svr threat to progress later in day with tornadic potential over eastern cwa. Lgt to sw winds around 10 kts expected this aftn. Most sites outside of convection are vfr with mid lvl cloud decks except for KMLU terminal where some ocnl IFR cigs and lowered vsbys have persisted beyond mrng. Skies becmg vfr skc later tonight and continue thru end of fcst period with frontal w-nw winds around 10 kts after 30/13z./VII/. PREV DISCUSSION... /issued 425 AM CST Tue Nov 29 2016/ DISCUSSION... The dryline that ushered in active weather yesterday has stalled and will washout later today. The upper level low to the west will push a cold front through later today with a warm front moving northeast ahead of the front. Expect an increase in clouds today which will keep temperatures in the 70s and dewpoints in the upper 40s to lower 50s. The low level moisture along with warmer temperatures could allow east texas and central Louisiana areas to see severe weather later today, mainly hail and wind. The cold front will move out early Wednesday morning with cool drier air behind the front with surface high pressure providing subsidence and cooler conditions during the early morning and overnight hours. We will provide graphics about the severe weather this morning showing the areas in the slight risk. The next weather maker will be another trough of low pressure out of the Pacific northwest that will move into southwestern US. The GFS and Euro show the trough moving into the area on Saturday with overrunning ahead of the front. The difference in the models are in the timing of the rain ending the EURO moves the rain out early monday while the GFS keeps the overrunning conditions into Tuesday and early Wednesday. 21 && .PRELIMINARY POINT TEMPS/POPS... SHV 45 62 36 63 / 20 10 0 0 MLU 49 63 34 62 / 50 10 0 0 DEQ 36 57 29 60 / 10 0 0 0 TXK 42 60 35 60 / 10 10 0 0 ELD 42 61 32 60 / 20 10 0 0 TYR 43 62 37 64 / 10 10 0 0 GGG 43 62 35 64 / 10 10 0 0 LFK 45 66 35 65 / 30 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 29/07/21
Hazardous weather outlook, Nov 29, 1:21 PM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 121 PM CST TUE NOV 29 2016 ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-301930- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES- SHELBY-ANGELINA- 121 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ005-006-011>014-017>022-TXZ166-167-301930- LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SAN AUGUSTINE- 121 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY LATE THIS EVENING INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON THROUGH POSSIBLY EARLY EVENING.
In the hours before
Local storm report, Nov 29, 12:17 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM HAIL 1 NNE BURKE 31.24N 94.77W
11/29/2016 E1.00 INCH ANGELINA TX PUBLIC
PUBLIC POST PHOTO OF HAIL ON KTRE-TV FACEBOOK PAGE.
&&
EVENT NUMBER SHV1600699
20Special weather statement, Nov 29, 1:14 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 PM CST TUE NOV 29 2016
LAZ006-292000-
UNION LA-
114 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION PARISH UNTIL 200 PM
CST...
AT 113 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARMERVILLE...OR 13 MILES NORTHWEST OF CLAIBORNE...MOVING NORTHEAST
AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FARMERVILLE...MARION...BAYOU D ARBONNE LAKE...ROCKY BRANCH...
SPENCER...HAILE...LINVILLE AND LITROE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
LAT...LON 3259 9232 3266 9242 3267 9242 3267 9243
3271 9249 3301 9218 3301 9207 3298 9208
3297 9207 3297 9208 3292 9207 3287 9208
3284 9206 3283 9207 3280 9205 3276 9206
3274 9205
TIME...MOT...LOC 1913Z 226DEG 41KT 3271 9233
20Special weather statement, Nov 29, 1:32 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
132 PM CST TUE NOV 29 2016
LAZ006-292000-
UNION LA-
132 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION PARISH UNTIL 200 PM
CST...
AT 131 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARMERVILLE...OR 14 MILES NORTH OF CLAIBORNE...MOVING NORTHEAST AT 40
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FARMERVILLE...MARION...BAYOU D ARBONNE LAKE...ROCKY BRANCH...
SPENCER...LINVILLE AND HAILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
LAT...LON 3261 9229 3276 9243 3301 9213 3301 9211
3297 9207 3297 9208 3292 9207 3292 9208
3287 9208 3284 9206 3283 9207 3280 9205
3276 9206 3274 9205
TIME...MOT...LOC 1931Z 230DEG 35KT 3274 9229
20Special weather statement, Nov 29, 1:46 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CST TUE NOV 29 2016
LAZ019>022-292030-
CALDWELL LA-WINN LA-LA SALLE LA-GRANT LA-
146 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...SOUTHERN
CALDWELL...NORTHERN LA SALLE AND SOUTHEASTERN WINN PARISHES UNTIL 230
PM CST...
AT 145 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF OLLA...OR 15 MILES SOUTHEAST OF
WINNFIELD...MOVING NORTHEAST AT 40 MPH...AND ANOTHER STRONG
THUNDERSTORM NEAR OLLA MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...OLLA...CLARKS...GRAYSON...URANIA...TULLOS...GEORGETOWN...
SPAULDING...STANDARD...ROCHELLE...KELLY...ZENORIA AND BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
LAT...LON 3193 9200 3187 9201 3167 9243 3181 9256
3217 9215 3197 9190 3193 9190
TIME...MOT...LOC 1945Z 230DEG 34KT 3180 9243
20Special weather statement, Nov 29, 1:52 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 PM CST TUE NOV 29 2016
LAZ002-010-011-292045-
DE SOTO LA-BOSSIER LA-RED RIVER LA-
152 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE SOTO...RED RIVER AND
SOUTHERN BOSSIER PARISHES UNTIL 245 PM CST...
AT 151 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANSFIELD...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...COUSHATTA...MARTIN...SOUTH MANSFIELD...HALL SUMMIT...
EDGEFIELD...CARMEL...EVELYN...GRAND BAYOU...LOGGY BAYOU...CRICHTON...
ARMISTEAD AND NINOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3199 9383 3224 9360 3224 9351 3225 9346
3225 9349 3227 9350 3227 9352 3230 9352
3229 9354 3236 9348 3231 9342 3229 9342
3228 9341 3224 9342 3224 9333 3210 9316
3185 9369
TIME...MOT...LOC 1951Z 229DEG 52KT 3198 9369
VIISpecial weather statement, Nov 29, 2:23 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
223 PM CST TUE NOV 29 2016
ARZ073-LAZ005-006-292115-
UNION AR-LINCOLN LA-UNION LA-
223 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY...
NORTHERN UNION AND NORTH CENTRAL LINCOLN PARISHES UNTIL 315 PM CST...
AT 223 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF BERNICE...OR 16 MILES NORTH OF RUSTON...MOVING
NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUTTIG...FARMERVILLE...LAPILE...MARION...FELSENTHAL...BAYOU D ARBONNE
LAKE...CECIL...SHILOH...OAKLAND AND LITROE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3297 9208 3292 9207 3289 9208 3267 9258
3275 9265 3321 9221 3320 9220 3321 9218
3319 9218 3318 9216 3316 9217 3317 9215
3316 9211 3312 9212 3310 9214 3303 9211
3303 9209 3301 9207
TIME...MOT...LOC 2023Z 226DEG 32KT 3275 9256
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 10:13 AM CST | Special Weather Statement | SHV | Sabine | 47 min |
| Nov 29, 11:07 AM CST | Special Weather Statement | SHV | Red River | 53 min |
| Nov 29, 11:56 AM CST | Special Weather Statement | SHV | Bienville, Jackson | 49 min |
| Nov 29, 1:14 PM CST | Special Weather Statement | SHV | Union | 46 min |
| Nov 29, 1:28 PM CST | Severe Thunderstorm Warning | SHV | Union | 17 min |
| Nov 29, 1:32 PM CST | Special Weather Statement | SHV | Union | 28 min |
| Nov 29, 1:46 PM CST | Special Weather Statement | SHV | Caldwell | 44 min |
| Nov 29, 1:52 PM CST | Special Weather Statement | SHV | De Soto, Red River | 53 min |
| Nov 29, 1:53 PM CST | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Winn | 52 min |
| Nov 29, 2:16 PM CST | Severe Thunderstorm Warning | SHV | Caldwell | 43 min |
| Nov 29, 2:23 PM CST | Special Weather Statement | SHV | Union | 52 min |
| Nov 29, 2:26 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Jackson, Lincoln, Natchitoches, Red River | 49 min |
| Nov 29, 2:43 PM CST | Tornado Warning | SHV | Caldwell | 17 min |
| Nov 29, 2:49 PM CST | Tornado Warning | SHV | Grant, LaSalle, Winn | 41 min |
| Nov 29, 3:07 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 38 min |
| Nov 29, 3:09 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 36 min |
| Nov 29, 3:13 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 47 min |
| Nov 29, 3:26 PM CST | Tornado Warning | SHV | Grant, LaSalle, Natchitoches, Winn | 49 min |
| Nov 29, 3:31 PM CST | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 44 min |
| Nov 29, 3:35 PM CST | Special Weather Statement | SHV | Caldwell | 25 min |
| Nov 29, 3:41 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine, Winn | 49 min |
| Nov 29, 3:49 PM CST | Special Weather Statement | SHV | Ouachita | 56 min |
| Nov 29, 3:49 PM CST | Severe Thunderstorm Warning | SHV | Union | 13 min |
| Nov 29, 3:50 PM CST | Tornado Warning | SHV | Natchitoches, Sabine, Winn | 25 min |
| Nov 29, 4:12 PM CST | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 48 min |
| Nov 29, 4:18 PM CST | Special Weather Statement | SHV | Winn | 42 min |
| Nov 29, 4:32 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 58 min |
| Nov 29, 4:40 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine, Winn | 23 min |
| Nov 29, 4:42 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 48 min |
| Nov 29, 4:58 PM CST | Tornado Warning | SHV | Sabine | 32 min |
| Nov 29, 4:59 PM CST | Tornado Warning | SHV | Caldwell | 16 min |
| Nov 29, 5:08 PM CST | Special Weather Statement | SHV | Caldwell | 52 min |
| Nov 29, 5:17 PM CST | Tornado Warning | SHV | Caldwell, Grant, LaSalle | 43 min |
| Nov 29, 5:25 PM CST | Special Weather Statement | SHV | Ouachita | 35 min |
| Nov 29, 5:26 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 49 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.